advertisement
Question
Posted by: KIM | 2008/01/30

Pregnant or first time injection woos


I went for my very first contraceptive injection Dec, 26, 2007. Was told to continue using other forms of contraception for the next 7 days. However that very day, my partner and I had intercourse. We used a condon as we always have. On withdrawl the condom slipped off. So therefor, I am uncertain whether I had sperm enter me.

Have done home preg test, which turned out to be negative. However I been having really bad lower back and tummy cramps. I've been bleeding daily since January 20 and at one point even got something that looks and feels very fleshy bout the size of five rand coin exit me. This is all very frightning! I don't know whether had false preg test result or whether this is a result of injection. PLEASE HELP.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are protected from Day 1 with the injection, so these are most likely injection side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement